# SDR RAAA96E8036

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: HSP36102
- Condition: Contaminated
- Location: Rt Mlg
- Component: Menasco, 80579425
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW NOTED LANDING GEAR SLOW TO RETRACT AND UNSAFE LIGHT ON RT MLG.  LDG CONTROL HANDLE TO NEUTRAL POSITION.  CYCLED, LDG CONTROL HANDLE TO DOWN WITH 3 SAFE LIGHTS.  RETURNED TO ANC AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  REPLACED BOTH RT MLG FWD DOORS DUE DAMAGE FROM RAPID CYCLING OF LDG.  REPLACED RT MLG DOOR ACTUATOR DUE LEAK AT VENT.  REPLACED NR 1 HYD SYS PRESSURE LINE DUE LEAK.  LUBED LDG, GEAR RETRACTION TEST NORMAL.  SUSPECT FROZEN MOISTURE IN RT MLG INBD TRUNNION BEARING DUE WATER EXPELLED WHEN LUBED.
